# SDR CALA2020041000822

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 40,894 hours, 14,130 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Out Of Tolerance
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON PER FIM TASK 32-42-00-810-803 BOX 1-4. FOUND VALVE 4 V10 OUT OF TOLERANCE. VALVE PART NO. 37-231. NEEDS TO BE REPLACED. SSM 32-41-11 REF. REQ''S PN 39-353, REF: IPC 32-42-31-02 ITEM 330. (M&E# 99-3249-9-0001). REMOVED & REPLACED R/H O/B ANTI-SKID VALVE IAW MM 32-42-31-400-801. LEAK CHECK GOOD, OPS CHECKED GOOD. TESTED IAW MM 32-42-00-720-803 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1020574  SN OFF 7401 VALVE, ANTI-SKI  OFF 99-3249-9-0001 7401 ON 99-3249-9-0001 6934
